Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Counterexamples to the classical central limit theorem for triplewise independent random variables having a common arbitrary margin

Abstract : Abstract We present a general methodology to construct triplewise independent sequences of random variables having a common but arbitrary marginal distribution F (satisfying very mild conditions). For two specific sequences, we obtain in closed form the asymptotic distribution of the sample mean. It is non-Gaussian (and depends on the specific choice of F ). This allows us to illustrate the extent of the ‘failure’ of the classical central limit theorem (CLT) under triplewise independence. Our methodology is simple and can also be used to create, for any integer K , new K -tuplewise independent sequences that are not mutually independent. For K [four.tf], it appears that the sequences created using our methodology do verify a CLT, and we explain heuristically why this is the case.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-montpellier3-paul-valery.archives-ouvertes.fr/hal-03675743
Contributeur : Pierre Lafaye De Micheaux Connectez-vous pour contacter le contributeur
Soumis le : lundi 23 mai 2022 - 13:00:59
Dernière modification le : mardi 24 mai 2022 - 03:03:40

Lien texte intégral

Identifiants

Collections

Citation

Guillaume Boglioni Beaulieu, Pierre Lafaye de Micheaux, Frédéric Ouimet. Counterexamples to the classical central limit theorem for triplewise independent random variables having a common arbitrary margin. Dependence Modeling, De Gruyter, 2021, 9 (1), pp.424-438. ⟨10.1515/demo-2021-0120⟩. ⟨hal-03675743⟩

Partager

Métriques

Consultations de la notice

0